# SDR SWAA2022021636480

- Difficulty date: May 9, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO. FRAME SUPPORT GUSSET CRACKED AT BS 500I SRT19R / REMOVED FWD CARGO GUSSET AT BS 500I SRT 19R PARE #143A9481-5 IAW SRM 51-40-02-0G-0 AND INSTALLED NEW GUSSET PART #143A9481-5 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902 REV.A.
